The COVID World post date: October 1st, 2021
KELOWNA, BRITISH COLUMBIA – A 46-year-old man has suffered multiple health issues just hours after his second Pfizer COVID-19 vaccine. Dave Menchinton, a cruise ship worker, got his second shot on September 23rd. He immediately experienced several symptoms including a stomach ache and numbness in the left side of his body. He was rushed to hospital a day later.
Dave’s vaccination card:
Dave got his first vaccine on August 6th and his second on September 23rd. His health problems began just hours after his second shot with the entire left side of his body going numb. He went to a clinic a day later who then rushed him to hospital.
He has been in and out of hospital since Facebook this post on September 25th:
Dave said that he believes that the nurses who treated him are on a ‘gag order’
“This doctor told me that they changed my diagnosis from the vaccine-injury to unknown. The hospital is not helping me. They literally kicked me out. The neurologist told me that it was a vaccine injury and now they’re saying it’s not. I need to get my story out, please share this when you see this.”
Please support our ongoing work.